Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Corrigenda: ``Procedure for conformal mapping of triply-connected domains''

Author: Stefan Bergman
Journal: Math. Comp. 22 (1968), 699
MSC: Primary 30.40; Secondary 65.00
Original Article: Math. Comp. 21 (1967), 527-542.
MathSciNet review: 0228664
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 30.40, 65.00

Retrieve articles in all journals with MSC: 30.40, 65.00

Additional Information

PII: S 0025-5718(1968)0228664-6
Article copyright: © Copyright 1968 American Mathematical Society